# SDR AUS20021325

- Difficulty date: November 17, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR FAILED TO RETRACT. THE GROUND SENSING RELAY AND GROUND SENSING MODULE WERE CHANGED BUT THE DEFECT REMAINED. DURING TROUBLESHOOTING THE DEFECT DISAPPEARED. A THOROUGH SERVICEABILITY CHECK WAS CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.
